Alert archive / Wisconsin / Wind Chill Advisories in 2015
Wind Chill Advisory 9, NWS Green Bay, WI
NWS Green Bay, WI issued this wind chill advisory at Feb 21, 2015, 3:53 AM CST for 9 counties in Wisconsin. It took effect at Feb 22, 2015, 3:00 AM CST. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- Feb 21, 2015, 3:53 AM CST (09:53 UTC)
- In effect from
- Feb 22, 2015, 3:00 AM CST
- Expired
- Feb 23, 2015, 10:00 AM CST
- In force
- 31 hr
- Issued by
- NWS Green Bay, WI
Counties Florence County, WI, Forest County, WI, Langlade County, WI, Lincoln County, WI, Marathon County, WI, Oneida County, WI, Portage County, WI, Vilas County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 133 km from the middle of the area, began a volume at 09:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.9 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 703 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 181 m²/s²
- 0-3 km storm-relative helicity
- 308 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
061 WWUS43 KGRB 210953 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 353 AM CST SAT FEB 21 2015 ...VERY COLD WINDS CHILLS RETURN LATE TONIGHT AND SUNDAY... .ARCTIC AIR WILL RETURN TO WISCONSIN TONIGHT AND REMAIN INTO SUNDAY. THE COMBINATION OF SUBZERO TEMPERATURES AND A STEADY NORTHWEST WIND WILL PRODUCE WIND CHILLS OF 20 TO 30 BELOW ZERO LATE TONIGHT THROUGH MIDDAY SUNDAY. WIZ005-010>012-018-019-030-035-036-211800- /O.NEW.KGRB.WC.Y.0009.150222T0900Z-150222T1700Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD- PORTAGE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT 353 AM CST SAT FEB 21 2015 ...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 11 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 11 AM CST SUNDAY. * WIND CHILL VALUES WILL FALL TO 20 TO 30 BELOW ZERO LATE TONIGHT AND CONTINUE SUNDAY MORNING. WIND CHILLS LIKE THESE CAN PRODUCE FROSTBITE IN 30 MINUTES OF LESS IF YOU ARE NOT PROPERLY CLOTHED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
7 follow-up statements
742 WWUS43 KGRB 211732 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1132 AM CST SAT FEB 21 2015 ...VERY COLD WINDS CHILLS RETURN LATE TONIGHT AND SUNDAY... .ARCTIC AIR WILL RETURN TO WISCONSIN TONIGHT AND REMAIN INTO SUNDAY. THE COMBINATION OF SUBZERO TEMPERATURES AND A STEADY NORTHWEST WIND WILL PRODUCE WIND CHILLS OF 20 TO 30 BELOW ZERO LATE TONIGHT THROUGH MIDDAY SUNDAY. WIZ005-010>012-018-019-030-035-036-220400- /O.CON.KGRB.WC.Y.0009.150222T0900Z-150222T1700Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD- PORTAGE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT 1132 AM CST SAT FEB 21 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 11 AM CST SUNDAY... * WIND CHILL VALUES WILL FALL TO 20 TO 30 BELOW ZERO LATE TONIGHT AND CONTINUE SUNDAY MORNING. WIND CHILLS LIKE THESE CAN PRODUCE FROSTBITE IN 30 MINUTES OF LESS IF YOU ARE NOT PROPERLY CLOTHED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ MPC
516 WWUS43 KGRB 220337 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 937 PM CST SAT FEB 21 2015 ...VERY COLD WINDS CHILLS RETURN LATE TONIGHT AND SUNDAY... .ARCTIC AIR WILL RETURN TO WISCONSIN TONIGHT AND REMAIN IN PLACE THROUGH SUNDAY. THE COMBINATION OF SUB-ZERO TEMPERATURES AND AN INCREASING NORTHWEST WIND WILL PRODUCE WIND CHILLS OF 20 TO 30 BELOW ZERO LATE TONIGHT THROUGH MIDDAY SUNDAY. WIZ005-010>012-018-019-030-035-036-221000- /O.CON.KGRB.WC.Y.0009.150222T0900Z-150222T1700Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD- PORTAGE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT 937 PM CST SAT FEB 21 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 11 AM CST SUNDAY... * WIND CHILL VALUES WILL FALL TO 20 TO 30 BELOW ZERO LATE TONIGHT AND CONTINUE THROUGH SUNDAY MORNING. WIND CHILLS LIKE THESE CAN PRODUCE FROSTBITE IN 30 MINUTES OF LESS IF YOU ARE NOT PROPERLY CLOTHED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ AK
144 WWUS43 KGRB 220929 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 329 AM CST SUN FEB 22 2015 ...BITTER COLD WIND CHILLS WILL CONTINUE... .ARCTIC AIR RETURNED TO WISCONSIN LAST NIGHT AND WILL REMAIN IN PLACE THROUGH MONDAY. THE VERY COLD TEMPERATURES AND A STEADY WIND WILL CREATE WIND CHILLS OF 15 TO 25 BELOW ZERO FOR MUCH OF TODAY AND 25 TO 35 BELOW ZERO TONIGHT THROUGH MONDAY MORNING. SOME PLACES IN NORTHCENTRAL WISCONSIN COULD HAVE WIND CHILLS TO 40 BELOW ZERO TONIGHT. WIZ013-020>022-031-037>040-045-048>050-073-074-221730- /O.NEW.KGRB.WC.Y.0010.150223T0300Z-150223T1600Z/ NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-DOOR-SHAWANO-WAUPACA- OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC- SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...APPLETON... GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS... CRIVITZ 329 AM CST SUN FEB 22 2015 ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CST MONDAY. * WIND CHILL VALUES OF 25 TO 35 BELOW ZERO EXPECTED TONIGHT THROUGH MONDAY MORNING. * FROSTBITE CAN OCCUR IN LESS THAN 30 MINUTES IF YOU ARE NOT PROPERLY DRESSED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ WIZ005-010>012-018-019-030-035-036-221730- /O.EXT.KGRB.WC.Y.0009.000000T0000Z-150223T1600Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD- PORTAGE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT 329 AM CST SUN FEB 22 2015 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 10 AM CST MONDAY... * WIND CHILL VALUES OF 15 TO 25 BELOW ZERO ARE EXPECTED TODAY. WIND CHILLS OF 25 TO 35 BELOW ZERO ARE LIKELY TONIGHT THROUGH MONDAY MORNING. A FEW PLACES COULD HAVE WIND CHILLS OF 40 BELOW ZERO. * WIND CHILLS LIKE THESE CAN PRODUCE FROSTBITE IN LESS THAN 30 MINUTES IF YOU ARE NOT PROPERLY CLOTHED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
039 WWUS43 KGRB 221701 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1101 AM CST SUN FEB 22 2015 ...BITTER COLD WIND CHILLS WILL CONTINUE... .ARCTIC AIR WILL REMAIN IN PLACE THROUGH MONDAY. THE VERY COLD TEMPERATURES AND A STEADY WIND WILL CREATE WIND CHILLS OF 15 TO 25 BELOW ZERO FOR MUCH OF TODAY AND 25 TO 35 BELOW ZERO TONIGHT THROUGH MONDAY MORNING. SOME PLACES IN NORTH-CENTRAL WISCONSIN COULD HAVE WIND CHILLS TO 40 BELOW ZERO TONIGHT. WIZ005-010>012-018-019-030-035-036-230400- /O.CON.KGRB.WC.Y.0009.000000T0000Z-150223T1600Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD- PORTAGE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT 1101 AM CST SUN FEB 22 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST MONDAY... * WIND CHILL VALUES OF 15 TO 25 BELOW ZERO ARE EXPECTED TODAY. WIND CHILLS OF 25 TO 35 BELOW ZERO ARE LIKELY TONIGHT THROUGH MONDAY MORNING. A FEW PLACES COULD HAVE WIND CHILLS AS COLD AS 40 BELOW ZERO. * WIND CHILLS THIS LOW CAN PRODUCE FROSTBITE IN LESS THAN 30 MINUTES IF YOU ARE NOT PROPERLY CLOTHED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ WIZ013-020>022-031-037>040-045-048>050-073-074-230400- /O.CON.KGRB.WC.Y.0010.150223T0300Z-150223T1600Z/ NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-DOOR-SHAWANO-WAUPACA- OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC- SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...APPLETON... GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS... CRIVITZ 1101 AM CST SUN FEB 22 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CST MONDAY... * WIND CHILL VALUES OF 25 TO 35 BELOW ZERO EXPECTED TONIGHT THROUGH MONDAY MORNING. * FROSTBITE CAN OCCUR IN LESS THAN 30 MINUTES IF YOU ARE NOT PROPERLY DRESSED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ MPC
382 WWUS43 KGRB 230336 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 936 PM CST SUN FEB 22 2015 ...BITTER COLD WIND CHILLS EXPECTED TONIGHT INTO MONDAY MORNING... .ARCTIC AIR WILL REMAIN IN PLACE THROUGH MONDAY. THE BITTER COLD TEMPERATURES AND A STEADY 5 TO 10 MPH WIND WILL CREATE WIND CHILLS OF 25 TO 35 BELOW ZERO TONIGHT THROUGH MONDAY MORNING. SOME PLACES IN NORTH-CENTRAL WISCONSIN COULD HAVE WIND CHILLS TO 40 BELOW ZERO LATE TONIGHT. WIZ013-020>022-031-037>040-045-048>050-073-074-231145- /O.CON.KGRB.WC.Y.0010.000000T0000Z-150223T1600Z/ NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-DOOR-SHAWANO-WAUPACA- OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC- SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...APPLETON... GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS... CRIVITZ 936 PM CST SUN FEB 22 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST MONDAY... * WIND CHILL VALUES OF 20 TO 35 BELOW ZERO EXPECTED TONIGHT THROUGH MONDAY MORNING. * FROSTBITE CAN OCCUR IN LESS THAN 30 MINUTES IF YOU ARE NOT PROPERLY DRESSED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ WIZ005-010>012-018-019-030-035-036-231145- /O.CON.KGRB.WC.Y.0009.000000T0000Z-150223T1600Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD- PORTAGE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT 936 PM CST SUN FEB 22 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST MONDAY... * WIND CHILLS OF 25 TO 35 BELOW ZERO ARE LIKELY TONIGHT THROUGH MONDAY MORNING. A FEW PLACES COULD HAVE WIND CHILLS AS COLD AS 40 BELOW ZERO. * WIND CHILLS THIS LOW CAN PRODUCE FROSTBITE IN LESS THAN 30 MINUTES IF YOU ARE NOT PROPERLY CLOTHED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ AK
159 WWUS43 KGRB 231116 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 516 AM CST MON FEB 23 2015 ...BITTER COLD WIND CHILLS EXPECTED THIS MORNING... .VERY COLD TEMPERATURES AND A STEADY 5 TO 10 MPH WIND WILL CREATE WIND CHILLS OF 25 TO 35 BELOW ZERO THIS MORNING. SOME PLACES IN NORTH CENTRAL WISCONSIN COULD HAVE WIND CHILLS TO 40 BELOW ZERO. WIZ013-020>022-031-037>040-045-048>050-073-074-231600- /O.CON.KGRB.WC.Y.0010.000000T0000Z-150223T1600Z/ NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-DOOR-SHAWANO-WAUPACA- OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC- SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...APPLETON... GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS... CRIVITZ 516 AM CST MON FEB 23 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... * WIND CHILL VALUES OF 25 TO 35 BELOW ZERO. * FROSTBITE CAN OCCUR IN LESS THAN 30 MINUTES IF YOU ARE NOT PROPERLY CLOTHED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ WIZ005-010>012-018-019-030-035-036-231600- /O.CON.KGRB.WC.Y.0009.000000T0000Z-150223T1600Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD- PORTAGE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT 516 AM CST MON FEB 23 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... * WIND CHILLS OF 25 TO 35 BELOW ZERO ARE LIKELY TONIGHT THROUGH MONDAY MORNING. A FEW PLACES COULD HAVE WIND CHILLS AS COLD AS 40 BELOW ZERO. * WIND CHILLS THIS LOW CAN PRODUCE FROSTBITE IN LESS THAN 30 MINUTES IF YOU ARE NOT PROPERLY CLOTHED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
587 WWUS43 KGRB 231559 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 959 AM CST MON FEB 23 2015 ...BITTERLY COLD WIND CHILLS MODERATING THIS MORNING... .THOUGH LOCATIONS ACROSS NORTH-CENTRAL AND NORTHEAST WISCONSIN REMAIN BELOW ZERO LATE THIS MORNING...TEMPERATURES ARE QUICKLY WARMING FROM THEIR BITTERLY COLD LOWS THIS MORNING. WIND CHILL READINGS WILL CONTINUE TO MODERATE BETWEEN 15 AND 25 BELOW ZERO FOR THE NEXT HOUR OR TWO BEFORE PEAKING AROUND 10 BELOW DURING THE AFTERNOON. AS A RESULT...WILL LET THE WIND CHILL ADVISORY EXPIRE. BE SURE TO DRESS APPROPRIATELY IF VENTURING OUTSIDE TODAY. WIZ013-020>022-031-037>040-045-048>050-073-074-231700- /O.EXP.KGRB.WC.Y.0010.000000T0000Z-150223T1600Z/ NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-DOOR-SHAWANO-WAUPACA- OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC- SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...APPLETON... GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS... CRIVITZ 959 AM CST MON FEB 23 2015 ...WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING... $$ WIZ005-010>012-018-019-030-035-036-231700- /O.EXP.KGRB.WC.Y.0009.000000T0000Z-150223T1600Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD- PORTAGE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT 959 AM CST MON FEB 23 2015 ...WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING... $$ MPC
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this wind chill advisory went out at Feb 20, 10:53 PM CST, 5 hours earlier.
Area forecast discussion, Feb 20, 10:53 PM CST, 5 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1053 PM CST FRI FEB 20 2015 UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE .SHORT TERM...TONIGHT AND SATURDAY ISSUED AT 307 PM CST FRI FEB 20 2015 SNOW CONTINUED ACROSS THE FORECAST AREA IN WARM ADVECTION AHEAD OF AN APPROACHING FRONT. FORECAST SNOWFALL TOTALS OF ONE TO THREE APPEAR TO BE ON TRACK SO FAR. THUS...HAVE NOT MADE MAJOR CHANGES. KEPT THE ADVISORY FOR DOOR COUNTY SINCE THERE IS STILL PLENTY OF TIME FOR THE SNOW TO PILE UP THERE. THE MAJORITY OF THE SNOW SHOULD END FROM WEST TO EAST DURING THE NIGHT BUT HAVE KEPT SLIGHT CHANCES GOING IN THE EAST...ALONG WITH A SMALL AREA OF CHANCE POPS TO BETTER BLEND WITH FORECAST GRIDS TO THE SOUTH AND EAST. CHANCE POPS RETURN FOR NORTH CENTRAL WISCONSIN AS WINDS SHIFT TO NORTHWEST DURING THE NIGHT. DELTA-T VALUES SHOULD BE SUFFICIENT FOR LAKE EFFECT. HAVE KEPT THE CHANCE AND SLIGHT CHANCE POPS THROUGHOUT THE DAY ON SATURDAY. MODELS SHOWED SOME WEAK SHORT WAVE ENERGY MOVING INTO THE AREA SATURDAY AFTERNOON/EVENING. HAVE NOT REALLY ACCOUNTED FOR THIS IN THE GRIDS ATTM DUE TO TIMING AND QPF DIFFERENCES. TEMPERATURES WILL BE RATHER MILD COMPARED TO THE PAST COUPLE OF DAYS BUT STILL BELOW NORMAL FOR THIS TIME OF YEAR. .LONG TERM...SATURDAY NIGHT THROUGH FRIDAY ISSUED AT 307 PM CST FRI FEB 20 2015 CONFIDENCE IN THE ROLLER COASTER THEME CONTINUES TO BE RELATIVELY HIGH WITH BEEFY HIGHS CONTINUING TO MOVE THROUGH THE REGION...BRINGING FRIGID TEMPERATURES AND AT TIMES DANGEROUS WIND CHILLS. THEY ARE SEPARATED BY QUICKLY PASSING LOWS BRINGING POTENTIAL FOR LIGHT SNOW AND WINDS OUT OF THE SOUTH TO BRIEFLY DRAG UP TEMPERATURES...THOUGH STILL BELOW NORMAL. TEMPERATURES SATURDAY NIGHT THROUGH SUNDAY NIGHT WILL BE SENT BACK DOWN THE TUBES AS ANOTHER PUSH OF COLD AIR SURGES IN. SUNDAY NIGHT LOOKS TO BE THE COLDER NIGHT OF THE TWO UNDERNEATH CLEARER SKIES. THE TIMING FOR THE ARRIVAL OF THE COLD AIR WILL BE KEY TO HOW LOW WIND CHILLS GO...PARTICULARLY SATURDAY NIGHT. THE POTENTIAL FOR WIND CHILLS WORTH OF AN ADVISORY DOES EXIST FOR SATURDAY NIGHT...BUT WILL WAIT FOR GREATER CONFIDENCE THAT THE THRESHOLD WILL BE MET BEFORE ISSUING ANYTHING. ATTENTION THEN TURNS TO ANOTHER QUICK HITTER LOW...REMINISCENT OF AN ALBERTA CLIPPER EXCEPT FOR THE FACT THAT IT ORIGINATES FAR...FAR NORTH OF ALBERTA. WARM ADVECTION AND INCREASING CLOUDS WILL KEEP LOWS FROM PLUMMETING MONDAY NIGHT...AND PUSHING HIGHS ON TUESDAY INTO THE UPPER 20S FOR A GOOD PORTION OF THE AREA. THE LUCKY ONES MAY SEE THE THERMOMETER REACH 30. SOME SNOW...PROBABLY LIGHT...IS EXPECTED TUESDAY. HOWEVER...THE GUIDANCE RAISES QUESTIONS AS TO HOW MUCH IMPACT WE MAY SEE. THE GEM IS THE MOST BULLISH ON SNOW IN THE AREA...WHILE THE GFS ENSEMBLE MEAN IMPLIES SEVERAL MEMBERS EITHER BEING TOO WEAK OR TOO FAR NORTH...GIVING NORTHEAST WISCONSIN ONLY A GLANCING BLOW. AFTER THIS LOW BLOWS BY...YOU GUESSED IT...ANOTHER HIGH PRESSURE CENTER MOVES IN AND TEMPERATURES WILL FALL YET AGAIN. THIS HIGH IS NOT AS STRONG IN THE GUIDANCE...AND THE PROGGED 500 PATTERN BEGINS TO TAKE ON MORE OF AN APPEARANCE OF SPLIT FLOW WITH A LESS PRONOUNCED EASTERN TROUGH. THIS MAY INTRODUCE A SLIGHT BIT OF HOPE THAT THIS COLD PLUNGE WILL NOT BE QUITE AS COLD AS PREVIOUS PLUNGES...BUT WELL BELOW NORMAL TEMPERATURES ARE EXPECTED REGARDLESS. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 1052 PM CST FRI FEB 20 2015 CIGS TO MAINLY BE MVFR FOR THE REST OF TNGT THRU SAT MORNING AS A CDFNT MOVES ACROSS WI. THERE WL STILL BE SOME LIGHT SNOW OR FLURRIES ACROSS NE WI OVRNGT/SAT MORNING UNTIL THE FNT EXITS THE AREA WITH VSBYS DROPPING DOWN TO 4 OR 5SM. A WIND SHIFT TO THE NW SAT MORNING WL PREVAIL FOR THE REST OF SAT WITH CIGS GRADUALLY IMPROVING TO LOW-END VFR CONDITIONS IN THE AFTERNOON. CANNOT RULE OUT SOME FLURRIES REDEVELOPING IN THE AFTERNOON DUE TO STEEP LOW- LEVEL LAPSE RATES. ONCE WE GET PAST SUNSET...DRIER AIR WL ARRIVE AS HI PRES BEGINS TO BUILD SE FROM CANADA. SKIES ARE EXPECTED TO GRADUALLY CLEAR SAT NGT WITH VFR CONDITIONS ANTICIPATED. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....MG LONG TERM......LUCHS/JS AVIATION.......AK
Hazardous weather outlook, Feb 20, 3:16 PM CST, 12 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 316 PM CST FRI FEB 20 2015 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-212130- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 316 PM CST FRI FEB 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT HAZARDOUS TRAVEL CONDITIONS CAN BE EXPECTED TONIGHT AS SNOW CONTINUES ACROSS THE AREA. ONE TO THREE INCHES OF SNOW ARE LIKELY IN MOST PLACES...WITH TWO TO FOUR INCHES OVER DOOR COUNTY. SOME BLOWING AND DRIFTING IS ALSO LIKELY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY HAZARDOUS TRAVEL CONDITIONS ARE POSSIBLE IN VILAS COUNTY ON SATURDAY IF LAKE EFFECT SNOW SHOWERS MOVE INTO THE AREA. BITTERLY COLD TEMPERATURES AND LOW WIND CHILLS ARE EXPECTED LATE SATURDAY NIGHT INTO MONDAY AND THEN AGAIN WEDNESDAY INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT SNOWFALL TOTALS OVER AN INCH. LMZ521-522-541>543-212130- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 316 PM CST FRI FEB 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. MG/LUCHS
Nearby
Wind Chill Advisories in Wisconsin, 2015Every wind chill advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.